I take sertraline (zoloft) for depression and got sick. Would it be safe to take Benadryl (diphenhydramine) while taking my sertraline?

OK but Caution. Benadryl (diphenhydramine) together with sertraline may increase side effects such as dizziness, drowsiness, & difficulty concentrating. Some people may also experience some impairment in thinking & judgment. You should avoid/limit use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. Max Benadryl (diphenhydramine) dose is 300mg/d.

Related Questions

I am on 100mg sertraline (zoloft) and took 200mg benedryl (diphenhidramine). I can't feel any emotion and am quite depressed. What has happened?

Stop benadryl (diphenhydramine) If you are then less depressed and you are able to feel emotion, then the combo caused it & you should avoid combo. If not then your depression, for which sertraline is prescribed, may be worsening. Contact your prescriber to review your current status and make any necessary adjustments to your treatment plan. Read more...